MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM STM ST,36+6L NK,11X16X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SROM STM ST,36+6L NK,11X16X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 56-3517
Medical Device Problem Codes Degraded (1153); Migration (4003)
Health Effect - Clinical Codes Muscular Rigidity (1968); Pain (1994); Loss of Range of Motion (2032); Anxiety (2328); Distress (2329); Discomfort (2330); Ambulation or Postural Difficulties (2544); Limb Fracture (4518); Physical Asymmetry (4573); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(4).Litigation papers allege pain and discomfort in her left hip causing potential unnecessary and additional surgeries, diminution in earning capacity, lost wages, medical monitoring expenses, emotional distress, loss of enjoyment of life, metallosis exposure and other injuries presently undiagnosed.Further alleged the patient was injured by excessive levels of chromium and cobalt.Doi: (b)(6) 2008 - dor: none reported (left hip) patient is resident of or update: 12/6/2011 plaintiff's preliminary disclosure (ppd) form received (b)(6) 2011.There was no new information received that would impact the outcome of the investigation.Update ad 19 jun 2019: (b)(4) has been re-opened under (b)(4) due asr plaintiff disclosure form records received.Pdf indicated that the patient had underwent revision surgery.Reported revision date.Doi: (b)(6) 2008.Dor: (b)(6) 2019.Left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H10 additional narrative: added: d10, h6 (clinical code).H6 clinical code: appropriate term / code not available (e2402) is used to capture blood heavy metal increased.

Brand Name
SROM STM ST,36+6L NK,11X16X150
Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12518573
Report Number1818910-2021-20871
Device Sequence Number12055443
Product Code LPH
UDI-Device Identifier10603295178200
UDI-Public10603295178200
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2012
Device Model Number56-3517
Device Catalogue Number563517
Device Lot Number2499922
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer11/23/2021
Initial Report FDA Received Date09/23/2021
Supplement Report FDA Received Date11/25/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/21/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADAPTER SLEEVE 11/13 +6.; ASR ACETABULAR CUPS 50.; ASR UNI FEMORAL IMPL SIZE 45.; S-ROM*SLEEVE PRX ZTT, 16B-SML.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale